# SDR WX0A2022110974311

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 12,886 hours, 6,892 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 880303
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU 13WL FAILED TEST / REMOVED AND REPLACED THE EPSU 13WL BATTERY. REF AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. NO FURTHER DISCREPANCIES FOUND."
